# SDR FDEA201209213384

- Difficulty date: September 21, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50906
- Condition: Chafed
- Location: Bs 400-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CHAFE MARKS AND PAINT CHIPPED FROM BS 400 - 900,  LBL 45.  REMOVED CHAFE MARKS, MAX CLEAN UP DEPTH .040" ALLOWED. CHAFFED AT .060", OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL IV. FABRICATED AND REPLACED SEAT TRACK IAW SRM 51-40-02 AND DRAWING 143N5060-6.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
